Free Access
Volume 18, 2014
Page(s) 400 - 417
Published online 08 October 2014
  1. B. Abdous and C.C. Kokonendji, Consistency and asymptotic normality for discrete associated-kernel estimator. Afr. Diaspora J. Math. 8 (2009) 63–70. [MathSciNet] [Google Scholar]
  2. K. Bertin and N. Klutchnikoff, Minimax properties of beta kernel estimators. J. Statist. Plan. Inference 141 (2011) 2287–2297. [CrossRef] [Google Scholar]
  3. T. Bouezmarni and S. Van Bellegem, Nonparametric beta kernel estimator for long memory time series. Technical report (2009). [Google Scholar]
  4. T. Bouezmarni and J.V.K. Rombouts, Nonparametric density estimation for multivariate bounded data. J. Statist. Plann. Inference 140 (2010) 139–152. [CrossRef] [MathSciNet] [Google Scholar]
  5. S.X. Chen, Beta kernel estimators for density functions. Comput. Statist. Data Anal. 31 (1999) 131–145. [CrossRef] [MathSciNet] [Google Scholar]
  6. S.X. Chen, Beta kernel smoothers for regression curves. Statist. Sinica 10 (2000) 73–91. [MathSciNet] [Google Scholar]
  7. D.B.H. Cline and J.D. Hart, Kernel estimation of densities with discontinuities or discontinuous derivatives. Statistics 22 (1991) 69–84. [CrossRef] [Google Scholar]
  8. I. Dattner and B. Reiser, Estimation of distribution functions in measurement error models. Technical report (2010). [Google Scholar]
  9. L. Devroye and G. Lugosi, Combinatorial methods in density estimation. Springer Series in Statistics. Springer-Verlag, New York (2001). [Google Scholar]
  10. E. Giné and R. Latała and J. Zinn, Exponential and moment inequalities for U-statistics. High dimensional probability, vol. II (Seattle, WA, 1999), Birkhäuser Boston, Boston, MA. Progr. Probab. 47 (2000) 13–38. [Google Scholar]
  11. J. Gustafsson, M. Hagmann, J.P. Nielsen and O. Scaillet, Local transformation kernel density estimation of loss distributions. J. Bus. Econ. Statist. 27 (2009) 161–175. [CrossRef] [Google Scholar]
  12. P. Hall, Large sample optimality of least squares cross-validation in density estimation. Ann. Statist. 11 (1983) 1156–1174. [MathSciNet] [Google Scholar]
  13. I.A. Ibragimov and R.Z. Khas’minskiĭ, More on estimation of the density of a distribution. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 108 194, 198 (1981) 72–88. [Google Scholar]
  14. M.C. Jones, Simple boundary correction for kernel density estimation. Statist. Comput. 3 (1993) 135–146. [CrossRef] [Google Scholar]
  15. C.C. Kokonendji and T.S. Kiessé, Discrete associated kernels method and extensions. Statist. Methodol. 8 (2011) 497–516. [CrossRef] [Google Scholar]
  16. M. Lejeune and P. Sarda, Smooth estimators of distribution and density functions. Comput. Statist. Data Anal. 14 (1992) 457–471. [CrossRef] [MathSciNet] [Google Scholar]
  17. O.V. Lepski, Asymptotically minimax adaptive estimation. I. Upper bounds. Optimally adaptive estimates. Teor. Veroyatnost. i Primenen. 36 (1991) 645–659. [Google Scholar]
  18. C. McDiarmid, On the method of bounded differences, in Surveys in combinatorics (Norwich 1989), vol. 141 of London Math. Soc. Lecture Note Ser. Cambridge University Press, Cambridge (1989) 148–188. [Google Scholar]
  19. H.-G. Müller, Smooth optimum kernel estimators near endpoints. Biometrika 78 (1991) 521–530. [CrossRef] [Google Scholar]
  20. O. Renault and O. Scaillet, On the way to recovery: A nonparametric bias free estimation of recovery rate densities. J. Banking and Finance 28 (2004) 2915–2931. [CrossRef] [Google Scholar]
  21. E.F. Schuster, Incorporating support constraints into nonparametric estimators of densities. Commun. Statist. − Theory Methods 14 (1985) 1123–1136. [Google Scholar]
  22. B.W. Silverman, Density estimation for statistics and data analysis. Monogr. Statist. Appl. Probability. Chapman & Hall, London (1986). [Google Scholar]
  23. Ch.J. Stone, An asymptotically optimal window selection rule for kernel density estimates. Ann. Statist. 12 (1984) 1285–1297. [CrossRef] [MathSciNet] [Google Scholar]
  24. Sh. Zhang and R.J. Karunamuni, On kernel density estimation near endpoints. J. Statist. Plann. Inference 70 (1998) 301–316. [CrossRef] [MathSciNet] [Google Scholar]
  25. H. Victor de la Peña and S.J. Montgomery-Smith, Decoupling inequalities for the tail probabilities of multivariate U-statistics. Ann. Probab. 23 (1995) 806–816. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.